Advertisement

Doklady Mathematics

, Volume 92, Issue 1, pp 514–518 | Cite as

Spectra of three-dimensional cruciform and lattice quantum waveguides

  • F. L. BakharevEmail author
  • S. G. Matveenko
  • S. A. Nazarov
Mathematical Physics

Abstract

It is shown that the discrete spectrum of the Dirichlet problem for the Laplacian on the union of two mutually perpendicular circular cylinders consists of a single eigenvalue, while the homogeneous problem with a threshold value of the spectral parameter has no bounded solutions. As a consequence, an adequate one-dimensional model of a square lattice of thin quantum waveguides is presented and the asymptotic behavior of the spectral bands and lacunas (zones of wave transmission and deceleration) and the oscillatory processes they generate is described.

Keywords

Dirichlet Problem Discrete Spectrum DOKLADY Mathematic Dirichlet Condition Oscillatory Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. Exner and O. Post, J. Geom. Phys. 54 (1), 77–115 (2005).zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    P. Kuchment and O. Post, Commun. Math. Phys. 275 (3), 805–826 (2007).zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    D. Grieser, Proc. London Math. Soc. 97 (3), 718–752 (2008).zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    L. Pauling, J. Chem. Phys. 4 (10), 673–677 (1936).CrossRefGoogle Scholar
  5. 5.
    S. A. Nazarov, Probl. Mat. Anal. 73, 101–127 (2013).Google Scholar
  6. 6.
    S. A. Nazarov, Comput. Math. Math. Phys. 54 (8), 1261–1279 (2014).MathSciNetCrossRefGoogle Scholar
  7. 7.
    S. A. Nazarov, Dokl. Math. 90 (2), 637–641 (2014).zbMATHCrossRefGoogle Scholar
  8. 8.
    S. A. Nazarov, St. Petersburg Math. J. 23 (2), 351–379 (2011).CrossRefGoogle Scholar
  9. 9.
    M. Sh. Birman and M. Z. Solomyak, Spectral Theory of Self-Adjoint Operators in Hilbert Space (Leningrad. Gos. Univ., Leningrad, 1980; Reidel, New York, 1986).CrossRefGoogle Scholar
  10. 10.
    G. Pólya and G. Szegó, Isoperimetric Inequalities in Mathematical Physics (Princeton Univ. Press, Princeton, N.J., 1951).zbMATHGoogle Scholar
  11. 11.
    M. M. Skriganov, Proc. Steklov Inst. Math. 171, 1–121 (1987).MathSciNetGoogle Scholar
  12. 12.
    S. A. Nazarov and A. V. Shanin, Appl. Anal. 93 (3), 572–582 (2014).zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    L. Friedlander and M. Solomyak, Israel J. Math. 170, 337–354 (2009).zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    S. A. Nazarov, Theor. Math. Phys. 167 (2), 606–627 (2011).zbMATHCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  • F. L. Bakharev
    • 1
    Email author
  • S. G. Matveenko
    • 1
    • 2
  • S. A. Nazarov
    • 1
    • 3
    • 4
  1. 1.St. Petersburg State UniversitySt. PetersburgRussia
  2. 2.St. Petersburg BranchNational Research University “Higher School of Economics,”St. PetersburgRussia
  3. 3.St. Petersburg State Polytechnical UniversitySt. PetersburgRussia
  4. 4.Institute of Mechanical Engineering ProblemsRussian Academy of SciencesSt. PetersburgRussia

Personalised recommendations